Forum topic

2 posts / 0 new
Last post
Yeast under Implanted port dressing
I have a patient who has quite a complicated history.   She has   some sort of immune disorder.   She is frequently fighting some kind of infection.   The only IV access she has is an Implanted port.   All other venous access options have been ruined due to frequent placement of PICC/TLSC/IJ's ect.   Recently she has had an I & D of an abcess just below her implanted port.   She has been on Cubicin IV for the last couple of weeks and has acquired a horrible yeasty rash underneath her Implanted port dressing.   She already  takes 400 mg of Diflucan every day and the Dr. doesn't want powder mycostatin because it may interfere with the care of the wound just below the port.   Does anyone one have any ideas of what can be done to help this patients yeast infection?   I personally have run out of ideas for her.    Any  help would be appreciated.   Thanks in advance.  
yeasty rash
I have applied Lamisil cream and also have used Triamcinalone cream. You must rub it in very well and skin prep it with 3M product(preferable) and allow to dry before placing dressing over site.   I have changed dressing as often as every day until site responded and then q week as long as it continued to heal.
Log in or register to post comments